RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1971, Volume 112, Pages 64–72 (Mi tm3033)  

This article is cited in 12 scientific papers (total in 13 papers)

The subgroups of free periodic groups of odd exponent

S. I. Adian


Full text: PDF file (975 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1971, 112, 61–69

Bibliographic databases:

UDC: 519.4

Citation: S. I. Adian, “The subgroups of free periodic groups of odd exponent”, Collection of articles. Part I, Trudy Mat. Inst. Steklov., 112, 1971, 64–72; Proc. Steklov Inst. Math., 112 (1971), 61–69

Citation in format AMSBIB
\Bibitem{Adi71}
\by S.~I.~Adian
\paper The subgroups of free periodic groups of odd exponent
\inbook Collection of articles. Part~I
\serial Trudy Mat. Inst. Steklov.
\yr 1971
\vol 112
\pages 64--72
\mathnet{http://mi.mathnet.ru/tm3033}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=323913}
\zmath{https://zbmath.org/?q=an:0259.20028}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1971
\vol 112
\pages 61--69


Linking options:
  • http://mi.mathnet.ru/eng/tm3033
  • http://mi.mathnet.ru/eng/tm/v112/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Sozutov, V. P. Shunkov, “On a generalization of Frobenius' theorem to infinite groups”, Math. USSR-Sb., 29:4 (1976), 441–451  mathnet  crossref  mathscinet  zmath  isi
    2. V. D. Mazurov, “Solved problems in the Kourovka Notebook”, Russian Math. Surveys, 46:5 (1991), 137–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. I. Adian, “The Burnside Problem on Periodic Groups, and Related Problems”, Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S2–S12  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. L. D. Beklemishev, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, M. R. Pentus, A. A. Razborov, A. L. Semenov, V. A. Uspenskii, “Sergei Ivanovich Adian (on his 75th birthday)”, Russian Math. Surveys, 61:3 (2006), 575–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. V. S. Atabekyan, “The normalizers of free subgroups in free Burnside groups of odd period $n\ge1003$”, J. Math. Sci., 166:6 (2010), 691–703  mathnet  crossref  mathscinet  elib
    6. V. S. Atabekian, “On subgroups of free Burnside groups of odd exponent $n\ge 1003$”, Izv. Math., 73:5 (2009), 861–892  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    7. V. S. Atabekyan, “Nonunitarizable Periodic Groups”, Math. Notes, 87:6 (2010), 908–911  mathnet  crossref  crossref  mathscinet  isi
    8. S. I. Adian, “The Burnside problem and related topics”, Russian Math. Surveys, 65:5 (2010), 805–855  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. A. S. Pahlevanyan, “Independent pairs in free Burnside groups”, Uch. zapiski EGU, ser. Fizika i Matematika, 2010, no. 2, 58–62  mathnet
    10. V. S. Atabekyan, “Normal automorphisms of free Burnside groups”, Izv. Math., 75:2 (2011), 223–237  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. V. S. Atabekyan, “On normal subgroups in the periodic products of S. I. Adian”, Proc. Steklov Inst. Math., 274 (2011), 9–24  mathnet  crossref  mathscinet  isi
    12. D. V. Lytkina, “O 2-gruppakh, konechnye podgruppy kotorykh obladayut zadannymi svoistvami”, Vladikavk. matem. zhurn., 13:4 (2011), 35–39  mathnet
    13. D. V. Lytkina, V. D. Mazurov, “Groups with given properties of finite subgroups”, Algebra and Logic, 51:3 (2012), 213–219  mathnet  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:133
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019